# SDR JJBA20151018004

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8201
- Aircraft serial: 553
- Aircraft time: 29,611 hours, 32,465 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE SMOKE WARNING TEST 2 WON'T TEST.  CLEANED & RE-SEATED CONNECTOR.
